Alert archive / Vermont / Winter Storm Warnings in 2012

Winter Storm Warning 8, NWS Burlington, VT

December 29, 2012Addison County, Chittenden County, Rutland County, Vermont

NWS Burlington, VT issued this winter storm warning at Dec 29, 2012, 2:54 PM EST for Addison County, Chittenden County, Rutland County, Vermont. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 2:54 PM EST (19:54 UTC)
Expired
Dec 30, 2012, 6:20 AM EST
In force
15 hr
Issued by
NWS Burlington, VT

Counties Addison County, VT, Chittenden County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 55 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS41 KBTV 291954
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
254 PM EST SAT DEC 29 2012

VTZ017-018-300500-
/O.UPG.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
/O.NEW.KBTV.WS.W.0008.121229T1954Z-121230T1800Z/
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...UNDERHILL...BRISTOL...RIPTON
254 PM EST SAT DEC 29 2012

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 1 PM EST SUNDAY.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* LOCATIONS...WESTERN SLOPES OF THE GREEN MOUNTAINS...INCLUDING
  PORTIONS OF NORTH CENTRAL VERMONT...AND PARTS OF THE EASTERN
  CHAMPLAIN VALLEY.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...SNOW...BRIEFLY HEAVY AT TIMES...WILL CONTINUE THROUGH
  TONIGHT AND END AFTER SUNRISE ON SUNDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...TEMPERATURES FALLING FROM THE 20S THIS AFTERNOON
  INTO THE TEENS OVERNIGHT.

* VISIBILITIES...BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ019-300500-
/O.UPG.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
/O.NEW.KBTV.WS.W.0008.121229T1954Z-121230T1200Z/
EASTERN RUTLAND-
INCLUDING THE CITIES OF...EAST WALLINGFORD...KILLINGTON
254 PM EST SAT DEC 29 2012

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT
UNTIL 7 AM EST SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER
IN EFFECT.

* LOCATIONS...EASTERN RUTLAND COUNTY IN VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...SNOW...BRIEFLY HEAVY AT TIMES...WILL CONTINUE THROUGH
  MIDNIGHT AND TAPER OFF TO SNOW SHOWERS BEFORE ENDING AROUND
  SUNRISE ON SUNDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...TEMPERATURES FALLING INTO THE TEENS.

* VISIBILITIES...BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ011-012-300500-
/O.UPG.KBTV.WW.Y.0017.000000T0000Z-121230T1200Z/
/O.NEW.KBTV.WS.W.0008.121229T1954Z-121230T1200Z/
WESTERN RUTLAND-WINDSOR-
INCLUDING THE CITIES OF...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION
254 PM EST SAT DEC 29 2012

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* LOCATIONS...WESTERN RUTLAND AND WINDSOR COUNTIES OF VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...LIGHT SNOW...BRIEFLY HEAVY AT TIMES...WILL CONTINUE
  THROUGH THIS EVENING...BEFORE TAPERING OFF AFTER MIDNIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTH 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...TEMPERATURES WILL FALL THROUGH THE 20S AND INTO
  THE TEENS OVERNIGHT.

* VISIBILITIES...BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ029>031-034-VTZ002-003-005-006-008-016-300500-
/O.CON.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN-
LAMOILLE-WASHINGTON-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...ST. ALBANS...NEWPORT...
BURLINGTON...JOHNSON...STOWE...MONTPELIER...ENOSBURG FALLS...
RICHFORD
254 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY FOR SNOW...UNTIL 1 PM EST SUNDAY.

* LOCATIONS...NORTHERN ADIRONDACKS MOUNTAINS IN NEW YORK...MUCH OF
  NORTHERN VERMONT...INCLUDING PORTIONS OF THE CHAMPLAIN VALLEY.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 6 INCHES OF SNOW.

* TIMING...LIGHT SNOW...BRIEFLY HEAVY AT TIMES...WILL CONTINUE
  THROUGH TONIGHT AND END AFTER SUNRISE SUNDAY MORNING.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...TEMPERATURES FALLING THROUGH THE TEENS.

* VISIBILITIES...BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ009-010-300500-
/O.CON.KBTV.WW.Y.0017.000000T0000Z-121230T1200Z/
WESTERN ADDISON-ORANGE-
INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES...BRADFORD...
RANDOLPH
254 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY FOR SNOW...UNTIL 7 AM EST SUNDAY.

* LOCATIONS...WESTERN ADDISON AND ORANGE COUNTIES OF VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 6 INCHES OF SNOW.

* TIMING...LIGHT SNOW...BRIEFLY HEAVY AT TIMES...WILL CONTINUE
  INTO THIS EVENING...BEFORE TAPERING OFF AFTER MIDNIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...TEMPERATURES FALLING INTO THE TEENS.

* VISIBILITIES...BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

MUCCILLI
3 follow-up statements
669 
WWUS41 KBTV 300307
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1007 PM EST SAT DEC 29 2012

VTZ011-012-019-301200-
/O.CON.KBTV.WS.W.0008.000000T0000Z-121230T1200Z/
WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
INCLUDING THE CITIES OF...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION...EAST WALLINGFORD...KILLINGTON
1007 PM EST SAT DEC 29 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
STORM WARNING FOR SNOW...UNTIL 7 AM EST SUNDAY.

* LOCATIONS...EASTERN RUTLAND COUNTY IN VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...5 TO 10 INCHES OF SNOW.

* TIMING...PERIODS OF LIGHT SNOW WILL CONTINUE OVERNIGHT THROUGH SUNRISE
  ON SUNDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...TEMPERATURES FALLING INTO THE TEENS.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ017-018-301200-
/O.CON.KBTV.WS.W.0008.000000T0000Z-121230T1800Z/
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...UNDERHILL...BRISTOL...RIPTON
1007 PM EST SAT DEC 29 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
STORM WARNING FOR SNOW...UNTIL 1 PM EST SUNDAY.

* LOCATIONS...WESTERN SLOPES OF THE GREEN MOUNTAINS...INCLUDING 
  PORTIONS OF NORTH CENTRAL VERMONT...AND PARTS OF THE EASTERN 
  CHAMPLAIN VALLEY.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...PERIODS OF LIGHT SNOW WILL CONTINUE OVERNIGHT AND END
  AFTER SUNRISE ON SUNDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...TEMPERATURES FALLING FROM THE 20S THIS 
  AFTERNOON INTO THE TEENS OVERNIGHT.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ029>031-034-VTZ002-003-005-006-008-016-301200-
/O.CON.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN-
LAMOILLE-WASHINGTON-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...ST. ALBANS...NEWPORT...
BURLINGTON...JOHNSON...STOWE...MONTPELIER...ENOSBURG FALLS...
RICHFORD
1007 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY FOR SNOW...UNTIL 1 PM EST SUNDAY.

* LOCATIONS...NORTHERN ADIRONDACKS MOUNTAINS IN NEW YORK...MUCH 
  OF NORTHERN VERMONT...INCLUDING PORTIONS OF THE CHAMPLAIN 
  VALLEY.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 6 INCHES OF SNOW.

* TIMING...LIGHT SNOW WILL CONTINUE OVERNIGHT AND END AFTER
  SUNRISE SUNDAY MORNING.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...TEMPERATURES FALLING THROUGH THE TEENS.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ009-010-301200-
/O.CON.KBTV.WW.Y.0017.000000T0000Z-121230T1200Z/
WESTERN ADDISON-ORANGE-
INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES...BRADFORD...
RANDOLPH
1007 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY FOR SNOW...UNTIL 7 AM EST SUNDAY.

* LOCATIONS...WESTERN ADDISON AND ORANGE COUNTIES OF VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 6 INCHES OF SNOW.

* TIMING...LIGHT SNOW WILL CONTINUE OVERNIGHT...BEFORE TAPERING
  OFF AROUND SUNRISE ON SUNDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...TEMPERATURES FALLING INTO THE TEENS.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
377 
WWUS41 KBTV 300824
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
324 AM EST SUN DEC 30 2012

VTZ011-012-019-300930-
/O.CAN.KBTV.WS.W.0008.000000T0000Z-121230T1200Z/
WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
INCLUDING THE CITIES OF...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION...EAST WALLINGFORD...KILLINGTON
324 AM EST SUN DEC 30 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER STORM WARNING FOR SOUTHERN VERMONT.

LIGHT SNOW WILL CONTINUE ACROSS THE AREA THROUGH DAYBREAK...THEN
RAPIDLY TAPER OFF AFTER SUNRISE.

$$

NYZ029>031-034-300930-
/O.CAN.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID
324 AM EST SUN DEC 30 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER WEATHER ADVISORY FOR THE NORTHERN ADIRONDACKS OF NEW YORK.

LIGHT SNOW WILL CONTINUE ACROSS THE AREA THROUGH DAYBREAK...THEN
RAPIDLY TAPER OFF AFTER SUNRISE.

$$

VTZ010-300930-
/O.CAN.KBTV.WW.Y.0017.000000T0000Z-121230T1200Z/
ORANGE-
INCLUDING THE CITIES OF...BRADFORD...RANDOLPH
324 AM EST SUN DEC 30 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER WEATHER ADVISORY FOR ORANGE COUNTY OF VERMONT.

LIGHT SNOW WILL CONTINUE ACROSS THE AREA THROUGH DAYBREAK...THEN
RAPIDLY TAPER OFF AFTER SUNRISE.

$$

VTZ017-018-301200-
/O.CON.KBTV.WS.W.0008.000000T0000Z-121230T1800Z/
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...UNDERHILL...BRISTOL...RIPTON
324 AM EST SUN DEC 30 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
STORM WARNING FOR SNOW...UNTIL 1 PM EST THIS AFTERNOON.

* LOCATIONS...WESTERN SLOPES OF EASTERN CHITTENDEN AND EASTERN
  ADDISON COUNTIES.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...AROUND 6 INCHES OF SNOW.

* TIMING...PERIODS OF LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS
  THE AREA THROUGH EARLY MORNING...THEN RAPIDLY TAPER OFF AROUND
  MID-DAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...LOWS 12 TO 14. HIGHS 14 TO 18.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ002-003-005-006-008-016-301200-
/O.CON.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-
EASTERN FRANKLIN-
INCLUDING THE CITIES OF...ST. ALBANS...NEWPORT...BURLINGTON...
JOHNSON...STOWE...MONTPELIER...ENOSBURG FALLS...RICHFORD
324 AM EST SUN DEC 30 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY FOR SNOW...UNTIL 1 PM EST THIS AFTERNOON.

* LOCATIONS...THE CHAMPLAIN VALLEY OF VERMONT AND NORTH CENTRAL
  VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 6 INCHES OF SNOW.

* TIMING...PERIODS OF LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS
  THE AREA THROUGH EARLY MORNING...THEN RAPIDLY TAPER OFF AROUND
  MID-DAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...LOWS 11 TO 15. HIGHS 14 TO 18.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ009-301200-
/O.CON.KBTV.WW.Y.0017.000000T0000Z-121230T1200Z/
WESTERN ADDISON-
INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES
324 AM EST SUN DEC 30 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY FOR SNOW...UNTIL 7 AM EST THIS MORNING.

* LOCATIONS...WESTERN ADDISON COUNTY OF VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS THE AREA
  THROUGH DAYBREAK...THEN RAPIDLY TAPER OFF AFTER SUNRISE.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...SOUTH 5 TO 10 MPH.

* TEMPERATURES...LOWS 13 TO 15.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
405 
WWUS41 KBTV 301120
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
620 AM EST SUN DEC 30 2012

VTZ017-018-301230-
/O.CAN.KBTV.WS.W.0008.000000T0000Z-121230T1800Z/
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...UNDERHILL...BRISTOL...RIPTON
620 AM EST SUN DEC 30 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER STORM WARNING FOR EASTERN ADDISON AND EAST CHITTENDEN
COUNTIES OF VERMONT

LIGHT SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING...BUT
RAPIDLY TAPER OFF BY MID-DAY WITH ONLY MINOR ADDITIONAL
ACCUMULATIONS EXPECTED.

$$

VTZ003-006-008-016-301230-
/O.CAN.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
ORLEANS-LAMOILLE-WASHINGTON-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...NEWPORT...JOHNSON...STOWE...
MONTPELIER...ENOSBURG FALLS...RICHFORD
620 AM EST SUN DEC 30 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER WEATHER ADVISORY FOR NORTH CENTRAL VERMONT.

LIGHT SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING...BUT
RAPIDLY TAPER OFF BY MID-DAY WITH ONLY MINOR ADDITIONAL
ACCUMULATIONS EXPECTED.

$$

VTZ009-301230-
/O.CAN.KBTV.WW.Y.0017.000000T0000Z-121230T1200Z/
WESTERN ADDISON-
INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES
620 AM EST SUN DEC 30 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER WEATHER ADVISORY FOR WESTERN ADDISON COUNTY OF VERMONT.

LIGHT SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING...BUT
RAPIDLY TAPER OFF BY MID-DAY WITH ONLY MINOR ADDITIONAL
ACCUMULATIONS EXPECTED.

$$

VTZ002-005-301800-
/O.CON.KBTV.WW.Y.0017.000000T0000Z-121230T1800Z/
WESTERN FRANKLIN-WESTERN CHITTENDEN-
INCLUDING THE CITIES OF...ST. ALBANS...BURLINGTON
620 AM EST SUN DEC 30 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY FOR SNOW...UNTIL 1 PM EST THIS AFTERNOON.

* LOCATIONS...WESTERN CHITTENDEN AND WESTERN FRANKLIN COUNTIES OF VERMONT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...PERIODS OF LIGHT TO MODERATE SNOW WILL CONTINUE 
  ACROSS THE AREA THROUGH THIS MORNING...THEN RAPIDLY TAPER OFF 
  AROUND MID-DAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE EXPECTED.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...HIGHS 17 TO 19.

* VISIBILITIES...1 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this winter storm warning went out at Dec 29, 12:55 PM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Dec 29, 12:55 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1255 PM EST SAT DEC 29 2012

.SYNOPSIS...
AN UPPER TROUGH AND COASTAL LOW WILL PRODUCE A WIDESPREAD LIGHT
SNOWFALL EVENT ACROSS THE NORTH COUNTRY THIS AFTERNOON INTO SUNDAY.
TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE LIKELY...WITH SOME
HIGHER AMOUNTS ACROSS THE MOUNTAINS. HIGH PRESSURE BUILDS BACK
INTO THE REGION FOR SUNDAY NIGHT INTO MONDAY...BEFORE AN ARCTIC
FRONT BRINGS THE THREAT OF SNOW SQUALLS MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
AS OF 1225 PM EST SATURDAY...GENERAL FORECAST IDEA REMAINS ON
TRACK WITH WIDESPREAD LIGHT TO MODERATE SNOW CONTINUING TO
OVERSPREAD THE REGION. PRIMARY LOW PRESSURE CENTER OVER WESTERN
PENNSYLVANIA NOW IN THE PROCESS OF TRANSFERRING ITS ENERGY TO THE
COASTAL LOW STRENGTHENING JUST OFFSHORE OF CAPE HATTERAS NORTH
CAROLINA. GREATEST PRESSURE FALLS TO THE NORTHEAST OF THE LOW
CENTER CONTINUE TO INDICATE A TRACK TOWARDS THE BENCHMARK BY 00Z
AND THEN NOVA SCOTIA BY 12Z WITH RAPID INTENSIFICATION OCCURRING.
EXPECT WIDESPREAD LIGHT TO MODERATE SNOW TO CONTINUE THROUGH
AROUND MIDNIGHT...WITH LOW LEVEL FLOW TURNING NORTHWEST
AFTERWARD...SETTING THE STAGE FOR SOME UPSLOPE SNOW OVERNIGHT AND
INTO SUNDAY MORNING. STILL EXPECTING A GENERAL 3-6 INCHES IN THE
ADVISORY AREA (ADIRONDACKS OF NEW YORK AND ALL OF VERMONT EXCEPT
THE NORTHEAST KINGDOM)...AND 2 TO 4 INCHES ELSEWHERE. MAY SEE
LOCALLY HIGHER AMOUNTS OF 6-7" IN SOME WESTERN SLOPES COMMUNITIES
BY SUNDAY MORNING...AS WELL AS A FEW REPORTS OF NEAR 6" IN WINDSOR
COUNTY VERMONT. WILL NEED TO MONITOR AFTERNOON RADAR/MODEL TRENDS
FOR POSSIBLE UPGRADE TO WARNING IN THESE LOCATIONS.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH MONDAY/...
AS OF 445 AM EST SATURDAY...SURFACE LOW RACES NORTHEASTWARD INTO
THE GULF OF SAINT LAWRENCE ON SUNDAY AND HIGH PRESSURE BEGINS TO
BUILD INTO THE REGION. SNOW SHOWERS WILL LIKELY CONTINUE ACROSS
THE NORTHERN MOUNTAINS OF VERMONT THROUGH 15Z...BUT MID LEVEL
MOISTURE QUICKLY SHIFTS EAST OF THE REGION THEREAFTER SO SNOW WILL
LIKELY SHUT OFF BY THE EARLY AFTERNOON HOURS. WHEN ITS ALL
DONE...THE FAVORABLE UPSLOPE LOCALES ALONG THE WESTERN SLOPES WILL
LIKELY SEE SNOW TOTALS IN THE 4-6" RANGE...WITH ISOLATED 6-8"
AMOUNTS ACROSS THE HIGHER TERRAIN.

HIGH PRESSURE BOTH AT THE SURFACE AND ALOFT REMAIN OVER THE NORTH
COUNTRY THROUGH THE REMAINDER OF THE SHORT TERM PERIOD WITH
GENERALLY DRY CONDITIONS EXPECTED. SUNDAY WILL BE RATHER CHILLY
WITH STRONG COLD AIR ADVECTION BEHIND THE DEPARTING LOW...AND
EXPECT MOST AREAS WON'T MAKE IT OUT OF THE TEENS. BUT BY MONDAY
TEMPS WILL RETURN TO MORE SEASONAL LEVELS IN THE 20S AS HIGH
PRESSURE BEGINS TO SHIFT EASTWARD IN ADVANCE OF AND ARCTIC
FRONT/BOUNDARY WHICH WILL AFFECT THE REGION GOING INTO MONDAY
NIGHT AND THROUGH THE END OF THE WEEK. MORE ON THAT BELOW.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 352 AM EST SATURDAY...THE 00Z ECMWF AND 00Z GFS REMAIN CONSISTENT
IN SHOWING AN EXTENDED PERIOD OF COLD/BELOW AVERAGE TEMPERATURES
THRU THE LONG-TERM...WHICH WILL BE OUR COLDEST STRETCH OF WEATHER
SO FAR THIS WINTER. SOME DIFFERENCES DO EXIST BETWEEN THE MODELS
IN TERMS OF WHEN THE COLDEST AIR REACHES THE NORTH COUNTRY. NO
MAJOR PRECIPITATION SYSTEMS EXPECTED...BUT PROSPECTS FOR ARCTIC
FRONTAL PASSAGES TUESDAY MORNING AND AGAIN EITHER WEDNESDAY
MORNING (00Z EURO) OR THURSDAY MORNING (00Z GFS) SUGGEST BRIEF
PERIODS OF SNOW SQUALLS WITH QUICK 1-2" SNOW ACCUMULATIONS
POSSIBLE. OTHER INTERVALS OF FLURRIES/LIGHT SNOW SHOWER ACTIVITY
POSSIBLE GIVEN CLIMATOLOGICALLY FAVORABLE WNW/NW FLOW REGIME.

LONG-TERM PERIOD BEGINS WITH WLY FLOW AND QUICK MOVING LOW-AMPLITUDE
SHORTWAVE MVG ACROSS THE REGION MONDAY NIGHT/EARLY TUESDAY. WEAK SFC
REFLECTION WITH SFC COLD FRONT MOVING ACROSS 06-12Z TUESDAY IN 00Z
GFS. ENTRAINED GREAT LAKES MOISTURE AND POSSIBLE LOW-LEVEL
INSTABILITY SUGGESTS POTENTIAL SNOW SHOWERS OR POSSIBLE SNOW SQUALL
ACTIVITY ACROSS THE REGION MONDAY NIGHT OR EARLY TUESDAY WITH TIMING
DEPENDENT ON FRONTAL PASSAGE. INDICATED 40-60 POPS FOR THIS
FEATURE...THOUGH ACCUMULATIONS WOULD BE LIGHT (1-2"). MAY NEED TO
WATCH FOR BRIEF HAZARDOUS DRIVING CONDITIONS WITH LOW VSBY IN ANY
SQUALLS TUESDAY MORNING COMMUTE. LOWS MONDAY NIGHT GENERALLY FOLLOW
THE MEX-MOS NUMBERS WITH LOWS IN THE TEENS...AND A FEW UPR SINGLE
DIGITS POSSIBLE ACROSS NRN NY. HIGHS ON TUESDAY LIKELY NOT RISING
MUCH WITH NW FLOW AND LOW-LEVEL CAA...HIGHS GENERALLY IN THE TEENS
EXCEPT LOW 20S ACROSS THE VALLEYS OF ERN VT. HIGH PRESSURE BRIEFLY
MOVES THRU LATER TUESDAY THRU TUESDAY NIGHT WITH VARIABLY CLOUDY
CONDITIONS AND JUST A CHANCE FOR FLURRIES. DEPENDING ON
CLOUDS...COULD BE QUITE COLD WITH LOWS AROUND ZERO...AND AS COLD AS
-10F ACROSS FAR NERN VT.

SOME DIVERGENCE IN MODEL SOLNS THEREAFTER. AS HINTED ABOVE...ECMWF
SHOWS STRONGEST FRONTAL PASSAGE WEDNESDAY MORNING WITH POTENTIAL FOR
VERY COLD CONDITIONS WEDNESDAY WITH 495-500DM 1000-500MB THICKNESS
VALUES ACROSS THE NRN ZONES. FOLLOWING FROPA...STRONG NW WINDS
POSSIBLE...AND MIGHT BE A WIND CHILL ADVISORY DAY WITH PROSPECT FOR
-20 TO -30F WIND CHILLS. THE 00Z GFS IS NOT AS QUICK WITH THIS
SURGE OF ARCTIC AIR...AND WOULD INSTEAD SUGGEST THE COLDEST AIR
MASS ON THURSDAY/THURSDAY NIGHT. TOOK A COMPROMISE FOR NOW WITH
HIGHS WEDNESDAY/THURSDAY  IN THE TEENS...BUT MAY SEE ONE OF THOSE
DAYS WITH HIGHS ONLY IN THE SINGLE DIGITS ABOVE ZERO. LOWS WEDNESDAY
NIGHT AND/OR THURSDAY NIGHT HAVE THE POTENTIAL TO BE WELL BELOW
ZERO...BUT PENDING RESOLUTION OF MODEL DIFFERENCES MAIN POINT IS
OVERALL BELOW AVG TEMP REGIME. EARLY LOOK SUGGESTS SOME SLOW
MODERATION OF TEMPERATURES FOR NEXT WEEKEND.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...EXPECT IFR/LIFR CONDITIONS WITH RESPECT TO
VISIBILITIES AND CEILINGS THIS AFTERNOON AND TONIGHT DUE TO SNOW.
EXPECT A TREND TOWARD MVFR CEILINGS AFTER 06Z AND VFR
VISIBILITIES. WIND SPEEDS WILL BE UNDER 10 KNOTS THROUGH THE
PERIOD AND GENERALLY BECOME MORE NORTH AND NORTHWEST AFTER 00Z TONIGHT.

OUTLOOK 18Z SUNDAY THROUGH THURSDAY...

18Z SUNDAY THROUGH 00Z TUESDAY...GENERALLY VFR...BUT MAY SEE
LINGERING FLURRIES VCNTY MTNS. SFC RIDGE CRESTS OVER THE REGION
DURING MONDAY MORNING.

00Z TUESDAY THROUGH 00Z WEDNESDAY...INCREASING CHANCES FOR SNOW
SHOWERS AS MOISTURE FROM THE GREAT LAKES AND A WEAK UPR TROUGH
BRING SCATTERED SNOW SHOWER ACTIVITY. SHOULD SEE PASSAGE OF AN
ARCTIC FRONT TUESDAY MORNING WHICH MAY BRING HEAVIER SNOW SHOWERS
OR POSSIBLE SNOW SQUALLS WITH PERIOD OF LOW VSBY.

00Z WEDNESDAY THROUGH 00Z FRIDAY...VFR/MVFR WITH POSSIBLE SNOW SHOWER
ACTIVITY AND VERY COLD AIR MASS IN PLACE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY UNTIL 1 PM EST SUNDAY FOR VTZ002-003-
     005-006-008-016>019.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR VTZ009>012.
NY...WINTER WEATHER ADVISORY UNTIL 1 PM EST SUNDAY FOR NYZ029>031-
     034.

&&

SYNOPSIS...LAHIFF
NEAR TERM...MUCCILLI
SHORT TERM...LAHIFF
LONG TERM...BANACOS
AVIATION...BANACOS/EVENSON
Hazardous weather outlook, Dec 29, 4:33 AM EST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
433 AM EST SAT DEC 29 2012

NYZ029>031-034-VTZ002-003-005-006-008-016>019-300945-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN-LAMOILLE-
WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
433 AM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ009>012-300945-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
433 AM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>028-035-087-VTZ001-004-007-300945-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-ESSEX-CALEDONIA-
433 AM EST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...NORTHEAST
VERMONT AND NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW WILL DEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS THE
NORTH COUNTRY THIS AFTERNOON...WITH A BRIEF PERIOD OF MODERATE SNOW
EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. TOTAL SNOW ACCUMULATIONS
FOR FAR NORTHEASTERN VERMONT...THE NEW YORK SIDE OF THE CHAMPLAIN
VALLEY...AND ST. LAWRENCE VALLEY WILL BE JUST BELOW ADVISORY
CRITERIA RANGING FROM 2 TO 4 INCHES BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Winter Storm Warnings in Vermont, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.